ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О жадном алгоритме по системе Хаара

Алексанян, А. (2010) О жадном алгоритме по системе Хаара. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (3). pp. 11-24. ISSN 00002-3043

[img]
Preview
PDF
Download (162Kb) | Preview

    Abstract

    В работе изучается равномерная и почти всюду сходимость жадного (гриди) алгоритма по системе Хаара. Получены необходимые и достаточные условия для нормирования функций системы Хаара, которые гарантируют равномерную сходимость для функций из C[0; 1] и сходимость почти всюду для функций из L1[0; 1]. The paper investigates the uniform and almost everywhere convergence of the greedy algorithm by the Haar system. Necessary and sufficient conditions for norming the functions of Haar system are obtained, which guarantee the uniform convergence for functions from C[0, 1] and almost everywhere convergence for functions from L1[0, 1].

    Item Type: Article
    Additional Information: On the Greedy Algorithm by the Haar System / A. Aleksanyan.
    Uncontrolled Keywords: жадный (гриди) алгоритм, система Хаара, равномерная схо- димость.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Aug 2012 15:09
    Last Modified: 07 Aug 2012 15:09
    URI: http://mathematics.asj-oa.am/id/eprint/40

    Actions (login required)

    View Item